- -

Mathematical modeling of the spread of divorce in Spain

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Mathematical modeling of the spread of divorce in Spain

Show full item record

Duato Ribera, R.; Jódar Sánchez, LA. (2013). Mathematical modeling of the spread of divorce in Spain. Mathematical and Computer Modelling. 57(7-8):1732-1737. doi:10.1016/j.mcm.2011.11.020

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62033

Files in this item

Item Metadata

Title: Mathematical modeling of the spread of divorce in Spain
Author: Duato Ribera, Rubén Jódar Sánchez, Lucas Antonio
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Facultad de Administración y Dirección de Empresas - Facultat d'Administració i Direcció d'Empreses
Issued date:
Abstract:
Evidence shows that divorces are related to the economy and social contagion, as well as to the existence of a difference in happiness between the couple. This paper deals with the mathematical modeling of divorce propagation ...[+]
Subjects: Social mathematical model , Divorce , Economic scenarios
Copyrigths: Cerrado
Source:
Mathematical and Computer Modelling. (issn: 0895-7177 )
DOI: 10.1016/j.mcm.2011.11.020
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.mcm.2011.11.020
Type: Artículo

This item appears in the following Collection(s)

Show full item record